# SDR AALA201710059008

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 7,310 hours, 2,746 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Thermocouple
- Part number: 73984200
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING IDLE DESCENT,  THE NR 1 ENGINE CARRIED BETWEEN 9 AND 15 PERCENT HIGHER N1 THAN THE NR 2 ENGINE AUTOTHROTTLE ON OR OFF,  MADE NO DIFFERENCE. WHEN POWER WAS ADDED FOR LEVEL OFF,  ENGINES MATCHED PERFECTLY. MAINTENANCE REPLACED THE NR 1 ENGINE FUEL THERMOCOUPLE IAW AMM 73-35-15. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
